# SDR HALA0800594

- Difficulty date: May 8, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 21,025 hours, 4,009 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS CRACKED STRUCTURE ON FIXED L/E ABOVE FUELING PANEL.  REPAIRED PER SRM 57-41-13 FIG 201 REPAIR 3.
